# SDR EE4Y2023031017420

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N229NV
- Make and model: Airbus A320-214
- Aircraft serial: 0730
- Aircraft time: 73,852 hours, 28,378 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin Panel
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE INSPECTION PER EWIS TASK IT WAS FOUND THE RH WING, EXTERNAL TOP SKIN PANEL BETWEEN RIB3 AND RIB4, 130MM TO THE REAR SPAR, SKIN WITH CORROSION. THE AREA WAS REPAIRED IAW AIRBUS DOSSIER 81172750. SEE COOPESA WORK ORDER A1N017, 6-33 FOR FURTHER DETAILS.
